Maximal column rank preservers of integer matrices
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 195-205
Printed June 1, 2007
Seok-Zun Song, Kyung-Tae Kang
Cheju National University, Cheju National University
Abstract : The maximal column rank of an $m\times n$ matrix $A$ over the ring of integers, is the maximal number of the columns of $A$ that are weakly independent. We characterize the linear operators that preserve the maximal column ranks of integer matrices.
Keywords : maximal column rank; linear operator; absolute permutation matrix.
MSC numbers : Primary 15A03, 15A04, 15A36
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd